I have more problems with severe depression. Right now I take 250 mg of Lamictal and 10 mg of Lexapro. 10 mg of Ambien when needed. I also take glipizide for diabetes, lisinopril for high blood pressure and simvastatin for cholesterol. I was taking 200 mg of Lamictal but the depression started getting worse so he upped it to the 250.View Thread
Dr. G, I told my pdoc that the episodes of depression were coming more frequently and were more severe. I was taking 10 mg of Lexapro along with the 200 mg of Lamictal. He really didnt want to increase the Lexapro for fear of it causing mania so he said we would try upping the Lamictal to 250 mg. MidgeView Thread
Dr. Goldber, I have been taking 200mg of Lamictal. About a week ago, I started taking 250 mg of the Lamictal. I was wondering, does it take a few weeks before I will notice the increase in dosage or will I start noticing it right away? Thank youView Thread
Hello, I've posted here before but its been a while. I was diagnosed Biplar type II. I was taking Lamictal 200 mg and Lexapro 10 mg. I told my pdoc that Iwas getting more depressed lately so he just increased my Lamictal to 250 mg. I've only had one manic episode in my life (believe it or not, it was when I was taking Welbutrin). I have been on many antidepressants that always seemed to work, but then would stop being effective. Last one I was on before I started taking Lamictal was Effexor. The Effexor actually made the depression worse. Mostly I have depression. Once in a blue moon I will be hypomanic. I was wondering, sometimes I start my day in a pretty good mood, but in the evening get extremely depressed. Does anyone else have this happen? It seems to be more happening more frequently lately. Thanks for any advice.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.